# SDR UPS03841605

- Difficulty date: November 7, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S475539524000N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  CORROSION ON SEAT TRACK FS 570, LBL46.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  FOUND OUT OF LIMITS IAW SRM 5 3-2-3. INSTALLED NEW SEAT TRACK S4755395 AND 4 FITTING SEAT TRACK SUPPORT AND 2 SPLICES IAW UPS EO DC8-5320-8309-D AND DC8-5320-5167-C.
